# SDR AALA202302077022

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE TRANSITION PANEL SECTION BETWEEN STA 492 TO STA 500A AND STR 26R. REMOVED AND REPLACED TRANSITION PANEL PER SRM.
